# SDR GAIA03048OP

- Difficulty date: July 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 669482725
- Condition: Loose
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 864 - FWA-EWR, ON APPROACH THE FILGHT CREW NOTICED THAT THE NOSE GEAR DOWN AND LOCKED GREEN LGIHT DID NOT ILLUMINATE ON GEAR EXTENSION.  AN UNEVENTFUL LANDING WAS MADE IN EWR.  RESECURED THE CIRCUIT BOARD CARD IN THE MASTER LIGHT DIMMING CONTROL UNIT.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
